# SDR ASAA2013010693625

- Difficulty date: January 6, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 17,539 hours, 5,566 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN, NO FAULT LIGHT ILLUMINATED.  ATTEMPTED SECOND START APU FAULT LIGHT ILLUMINATED.  PERFORMED BITE CHECK OF APU TEST 49-60 / 801, NO FAULTS.  INSPECTED APU FOUND OIL QUANTITY OVERSERVICED.  INSPECTED MAGNETIC CHIP PLUG REF AMM47-91-81, NO FAULTS FOUND.  ATTEMPTED THIRD START AND START NORMAL.  ACFT OK FOR SERVICE.
